# SDR UALA2012113006878

- Difficulty date: November 28, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 91,161 hours, 14,484 cycles
- Engine: Pwa PW4060
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11518661
- Part serial: 202
- Condition: Faulty
- Location: Temp Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP CONTROL FULL WARM AND VALVE SHOWS FULL WARM BUT ONLY PUTS OUT COLD AIR.   SAMC TEXT: PER VERBAL FROM FLT CREW.  COLD TEMPS IN BOTH COCKPIT AND CABIN.  STANDBY W-NO HELP.  STANDBY ON DID HELP BRING TEMPS UP.  ACP BITE CHECKS ON ZONE TEMP AND AUX TEMP CONTROLLERS ZONE TEMP CONTROLLER FAILED AND REPLACED REF MM AND ACP TESTS.  ALL ZONE TEMPS OKAY.
